Bohemian Matrices

Publications

2018

  • Chan, E. Y. S., Corless, R. M., Gonzalez-Vega, L., Sendra, J. R., Sendra, J., & Thornton, S. E. (2018), Bohemian Upper Hessenberg Toeplitz Matrices, arXiv preprint arXiv:1809.10664. [link]
  • Chan, E. Y. S., Corless, R. M., Gonzalez-Vega, L., Sendra, J. R., Sendra, J., & Thornton, S. E. (2018), Bohemian Upper Hessenberg Matrices, arXiv preprint arXiv:1809.10653. [link]
  • Chan, E. Y. S., & Corless, R. M. (2018). Minimal Height Companion Matrices for Euclid Polynomials, Mathematics in Computer Science. [link]
  • Chan, E. Y. S., Corless, R. M., Gonzalez-Vega, L., Sendra, J. R., & Sendra, J. (2018), Algebraic Linearizations of Matrix Polynomials, Linear Algebra and its Applications Volume 563, pp. 373-399. [link]
  • Chan, E. Y. S., Corless, R. M., & Sevyeri, L. R. (2018), Standard Triples for Algebraic Linearizations of Matrix Polynomials, arXiv preprint arXiv:1805.04488. [link]

2017

  • Chan, E. Y. S. & Corless, R. M. (2017), A new kind of companion matrix, Electronic Journal of Linear Algebra, Volume 32, pp. 335-342. [link]

2016

  • Chan, E. Y. S. (2016), A comparison of solution methods for Mandelbrot-like polynomials, Electronic Thesis and Dissertation Repository. [link]